# SDR ASOA201702181258

- Difficulty date: February 18, 2017
- Submitted: February 25, 2017
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 31,045 hours, 22,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BA67000001N3703
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER CENTER NUT PLATE CHANNEL CORRODED PANELS 196DR/195DL. REMOVED AND REPLACED STRIPING ASSEMBLY AND INSTALLED 2 EA CHANNELS IAW SRM 51-42-14-001-001- A01,51-40-11-001-001 A01, 51-23-00-001-001 A01, 51-41-02-001-001 A01 AND DWG CC670-39302.
